# SDR DALA2014110305895

- Difficulty date: November 2, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 63,027 hours, 18,182 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS GOUGE AND PUNCTURE DAMAGE JUST FORWARD OF BS 1720 AND BETWEEN S12-16L.  REPAIRED IAW PRI 530287-14, REVISIONS 0- 8 AND FINAL ERA 530287-14.
